# SDR 97ZZZX5157

- Difficulty date: November 14, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N90322
- Make and model: Bell 206B
- Aircraft serial: 1736
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: RCA26BK12
- Condition: Failed
- Location: Gyro Attitude
- Component: Rcallen
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTITUDE GYRO INDICATOR WILL NOT HOLD ATTITUDE.
